Patient: About almost 2 months a go I had sex with my partner. The condom broke and currently I’m not on any birth control so i took a Plan B. 2 days later we had sex again for a long period of time and i was ovulating so for precaution i took another Plan B. I got vaginal bleeding I’m guessing my period a week after for about 3-4 days. Than 3 days after it ended something weird happened. Im use to getting spotting after my period but this wasn’t any ordinary spotting. It lasted 2 weeks. Some days chunky and dark brown some days mucousy and light brown or a mixture. Not a month after my last period I’m still waiting. I missed my period for now almost a week. I took over 10 tests and they all came out negative. I took two recently and they came out negative. Could i be pregnant, or is it a hormonal imbalance?
Doctor: Thank you for your question. Based on your detailed description and multiple negative pregnancy tests, the possibility o f you being pregnant is very low. Your symptoms might be due to the fact that you have altered your menstrual cycle by your two courses of Plan B emergency contraceptive. We do not want to rule out the slight risk that you may have become pregnant, so we would like you to report to your doctor for an examination to determine what is the cause of your delayed period. A pregnancy test will be performed to be absolutely certain that you are not pregnant. Please be guided accordingly.Thank you for consulting AskTheDoctor.com